MathSciNet Relay Station
MathSciNet bibliographic data
MR1081107 11E25
Yiu, Paul Y. H. On the product of two sums of $16$ squares as a sum of squares of integral bilinear forms. Quart. J. Math. Oxford Ser. (2) 41 (1990), no. 164, 463–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement